Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Homogeneous almost tangent structures


Author: M. P. Closs
Journal: Proc. Amer. Math. Soc. 23 (1969), 237-241
MSC: Primary 53.66
MathSciNet review: 0253222
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hermes A. Eliopoulos, On the general theory of differentiable manifolds with almost tangent structure, Canad. Math. Bull. 8 (1965), 721–748. MR 0193590
  • [2] Alfred Frölicher, Zur Differentialgeometrie der komplexen Strukturen, Math. Ann. 129 (1955), 50–95 (German). MR 0068282
  • [3] Gilles Legrand, Étude d’une généralisation des structures presque complexes sur les variétés différentiables, Rend. Circ. Mat. Palermo (2) 7 (1958), 323-354; ibid. 8 (1958), 5–48 (French). MR 0158345

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.66

Retrieve articles in all journals with MSC: 53.66


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0253222-X
Article copyright: © Copyright 1969 American Mathematical Society